BibTeX record journals/siamam/HulshofKB01

download as .bib file

@article{DBLP:journals/siamam/HulshofKB01,
  author    = {Josephus Hulshof and
               John R. King and
               Mark Bowen},
  title     = {Anomalous Exponents and Dipole Solutions for the Thin Film Equation},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {62},
  number    = {1},
  pages     = {149--179},
  year      = {2001},
  url       = {https://doi.org/10.1137/S0036139900366936},
  doi       = {10.1137/S0036139900366936},
  timestamp = {Sat, 20 May 2017 00:26:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/HulshofKB01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier